# SDR R61A2019062210644

- Difficulty date: June 11, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 37,860 hours, 22,896 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RH HORIZONTAL RIB 12A CRACKED BETWEEN FRONT SPAR AND MID SPAR JUST AFT OF 4TH RIVET UPPER ROW FROM FRONT SPAR. MAINTENANCE REMOVED AND REPLACED RH HORIZONTAL RIB 12A BETWEEN FRONT SPAR AND MID SPAR REF: SRM 51-40-08.
